MathSciNet Relay Station
MathSciNet bibliographic data
MR1646542 (99g:11077) 11G18 (11F46 11F55 14G35 22E55)
Clozel, L.; Venkataramana, T. N. Restriction of the holomorphic cohomology of a Shimura variety to a smaller Shimura variety. Duke Math. J. 95 (1998), no. 1, 51–106.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement